advertisement

Depression

Question
Posted by: | 2020/09/21

Q.

Venlor withdrawal

Over the past 6 months I have reduced Venlor XR from 150mg to 37.5mg. I am now trying to wean off completely by taking 37.5mg every 36 hours and then down to every 48 hours. I am battling with dizziness, nausea and headache. Is there anything else I can do to help with these symptoms or will they resolve in time. Thank you

Expert's Reply

A.

Depression expert
- 2020/09/21

Hello, This sounds very like a closely similar question I have just answered on the Cybershrink Forum, so please do read my answer there,  You have done well to have weaned yourself down to this lower dose.  Sometimes it helps if one can work out a plan to slow the steps of reduction still further.  And yes, these annoying symptoms to end in time,  That they can be so troublesome for so long, is one of the reasons I personally chose not to recommend or prescribe this particular antidepressant.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.